# SDR CA010810013

- Difficulty date: June 25, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Make and model: Bbavia 7ECA
- Aircraft time: 1,908 hours
- Engine: Amtr O200
- Propeller: Mcauly 1A100ACM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH WINGS WERE STRIPPED OF FABRIC & L/E MATERIAL REMVD DURING INSP. BOTH WING TIPS WERE REMVD ALONG WITH FUEL TANKS & AILERON BELLCRANKS. SPARS WERE BLOWN WITH COMPRESSED AIR THEN WASHED DOWN WITH MILD SOAP & WARM WATER. THE INSP THEN PROCEEDED USING HIGH INTENSITY LAMP & LARGE MAGNIFYING GLASS. AFTER REMOVING VARNISH IN LIFT STRUT ATTACHMENT POINT, I COULD IDENTIFY VERY SMALL CRACK IN GLUE JOINT ON REAR FACE OF RIGHT REAR WING SPAR. USING LIGHT & MAGNIFYING GLASS, I DETECTED ON UPPER EDGE OF RIGHT REAR SPAR, TOTAL OF 5 COMPRESSION TYPE CRACKS WHICH UNDER NORMAL LIGHTING CONDITIONS COULD NOT BE SEEN. 2 ACTUAL SPLITS WERE REVEALED STARTING AT REINFORCING PLYWOOD PLATE. THESE SPLITS FOLLOWED EDGE GRAIN OF
